# SDR SWIA2021072759749

- Difficulty date: July 10, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N184SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000590
- Aircraft time: 14,034 hours, 8,129 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CROSSBEAM CORRODED AT FRAME 84.     (C-CHECK RO 7/23/2021)    BLENDED AND EVALUATED R/H CROSSBEAM AT FRAME 84 REF SRM 51-10-03. 1 MATERIAL REMOVED 0.032" L-2.792", W-0.927". AREAL 2. MATERIAL REMOVED 0.016" L-1.170", W-0.819". AREA 3 MATERIAL REMOVED 0.024" L-1.183" W-0.856. FOUND TO BE OUT OF LIMITS PER REF SRM 51-75-16. ASSET# TC2-7683 CAL DUE 2-18-22. REPAIRED RH CROSSBEAM AT FRAME 84 REF ETD2021-170-022656 AND SRM 53-00-10/ REPAIR 03P. USED MATERIAL L EXTRUSION 7075T73511 1"X2" PO# 265398 REF SRM 53-00-10/REPAIR 03P. RESTORED SURFACE PROTECTION REF SRM 51-23-04, 51-23-05, AND 51-23-06.
